MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER PEDI; CONDENSER, HEAT AND MOISTURE (

TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER PEDI; CONDENSER, HEAT AND MOISTURE (
Catalog Number 11012
Medical Device Problem Codes Obstruction of Flow (2423); Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " absent capnography trace despite being able to ventilate the patient.On inspection, no opening between the capnography port and the filter ".
 
Additional Manufacturer Narrative
(b)(4).The sample was not returned to the manufacturer for investigation.The manufacturer reported: "no sample was returned for investigation.However, customer has provided a photo.Complaint reported that no opening between the capnography port and the filter.Based on the photo provided, the actual reported defect was not identified.The testing method shows in the photo provided may not suitable to check on the co2 port functionality.Further investigation could not be conducted to identify the root cause of defect on the complaint sample since there is no returned sample.In current manufacturing procedure, 100% visual inspection, drop test and leak test after assembly process is conducted.No sample was returned for investigation and only photo is provided.Thus, full investigation on the reported failure could not be conducted to identify the actual root cause of the reported phenomenon.Therefore, this complaint is not confirmed." teleflex will continue to monitor and trend complaints of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "one actual sample was received.The sample was closely examined by visual inspection.Per visual inspection, the luer port was occluded.Complaint reported no opening between the capnography port and the filter.Based on the investigation conducted on the returned sample, luer port of the complaint product housing has occluded by the housing material.The mentioned product housing was supplied by our supplier and hence a non-conformance has been issued.The root cause analysis and identified corrective actions was implemented.A device history record review was performed, and no relevant findings were identified.Based on the investigation conducted on the returned sample, this complaint is confirmed." teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HUMID-VENT FILTER PEDI
Common Device Name
CONDENSER, HEAT AND MOISTURE (
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18786898
Report Number8040412-2024-00047
Device Sequence Number8352227
Product Code CAI
UDI-Device Identifier04026704347841
UDI-Public04026704347841
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K952084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number11012
Device Lot NumberKMZ22L0074
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer03/29/2024
06/10/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date04/01/2024
06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown